# SDR YENA2021113000815

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,441 hours, 20,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, 5EA  SHEAR CLIPS BETWEEN FR 77-79 AT FOLLOWING STRINGERS: 27-28L;28-29L REQUIRE REPLACEMENT DUE TO CORROSION BEYOND LIMITS PER EMB 190 SRM 51-12-01;51-10-03;51-75-16. ;  5EA. SHEAR CLIPS BETWEEN FR 77-79 AT FOLLOWING STRINGER LOCATIONS: 27-28L;28-29L REPLACED DUE TO CORROSION PER EMB 190 SRM 51-43-05;51-41-01;51-41-02. REF. TOMEX NR"S 291;447;448;449;450 AND JETBLUE NR 0019 FOR PERTINENT DETAILS.    LOG SIGN TOMAX REPAIR STATION 4TOY762C RII INSP 236812
